Panadol Advance Tablets - 16 Tablets work faster than normal paracetamol to relieve a range of different pains from toothaches and tension headaches to rheumatic and muscular pain.
These pain relief tablets also reduce temperature and fever - and they're gentle enough for anyone over the age of 6 to use.
Please read the information on the packaging and in the enclosed leaflet before you start taking these tablets.
Adults and children ages 12 and over should swallow 2 tablets every 4 hours as needed. Do not take more than 8 tablets in 24 hours.
Children aged 6 to 12 years should be given ½ to 1 tablet every 4 hours as needed. Do not give more than 4 tablets in 24 hours, and do not give for more than 3 days at a time.
Do not give to children under 6 years old.
Do not take more frequently than every 4 hours.
Ask your doctor before taking this medicine: if you have liver or kidney disease, including alcoholic liver disease, or if you have mild arthritis and need to take painkillers every day.
CONTAINS PARACETAMOL: Do not take with any other paracetamol-containing products. If you do take too much, seek immediate medical advice - even if you feel well.
|This product has no reviews yet.|
Regular Price: £4.39
Special Price £4.17